# SDR 97ZZZX3006

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77390010
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DEN - FLT 655 - NR 4 ENGINE, 2 PERCENT LOW N1 AT TAKEOFF AT 882 DEGREES, TARGET 92.5, ACTUAL 90.5 PERCENT N1.  UNABLE TO DUPLICATE, NR 4 ENGINE CHECKED AT 871C AT RATED TAKEOFF.  REMOVED AND REPLACED NR 4 FCU PER BANDOCH (PRECAUTIONARY) RESISTANCE CHECK OK.  BLEED BAND ACT OK, PLUGGED OFF CUSTOMER BLEED PORT, POPPET VALVE CHECK, BLEED BAND DURING RUN, NO CHANGE.
